Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 38, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2009, 8:00 PM CDT for Kanabec County, Mille Lacs County, Minnesota. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2009, 8:00 PM CDT (01:00 UTC)
- Expired
- Jul 14, 2009, 8:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Kanabec County, MN, Mille Lacs County, MN
The radar
The Duluth radar (KDLH), 129 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:25 PM CDT | HAIL 0.5 | 4 Ssw Warman, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 150100
SVRMPX
MNC065-095-150145-
/O.NEW.KMPX.SV.W.0038.090715T0100Z-090715T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 PM CDT TUE JUL 14 2009
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
NORTHERN KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 845 PM CDT
* AT 800 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTH OF ONAMIA...OR ABOUT 17 MILES NORTH OF
MILACA...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ONAMIA...
BAYVIEW...
WAHKON...
ISLE...
WARMAN...
QUAMBA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4620 9342 4616 9342 4616 9319 4614 9304
4589 9315 4585 9376 4597 9376 4598 9378
4617 9381 4624 9377
TIME...MOT...LOC 0100Z 246DEG 38KT 4600 9366
$$
JPR2 follow-up statements
000
WWUS53 KMPX 150123
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
823 PM CDT TUE JUL 14 2009
MNC065-095-150145-
/O.CON.KMPX.SV.W.0038.000000T0000Z-090715T0145Z/
MILLE LACS MN-KANABEC MN-
823 PM CDT TUE JUL 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN KANABEC AND NORTHERN MILLE LACS COUNTIES...
AT 823 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE
STORM WAS LOCATED 7 MILES SOUTHWEST OF WARMAN...AND MOVING EAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE...WARMAN AND QUAMBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MILLE LACS COUNTY.
&&
LAT...LON 4587 9369 4602 9364 4620 9357 4620 9342
4616 9342 4616 9319 4614 9304 4589 9315
TIME...MOT...LOC 0123Z 272DEG 28KT 4599 9341
$$000
WWUS53 KMPX 150144
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT TUE JUL 14 2009
MNC065-095-150152-
/O.EXP.KMPX.SV.W.0038.000000T0000Z-090715T0145Z/
MILLE LACS MN-KANABEC MN-
844 PM CDT TUE JUL 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KANABEC AND CENTRAL
MILLE LACS COUNTIES EXPIRES AT 845 PM CDT...
STORMS HAVE WEAKENED OVER KANABEC COUNTY...AND WERE ABOUT TO MOVE
OFF THE EAST. HOWEVER...THUNDERSTORMS COULD STILL CAUSE WINDS OF 40
MPH.
LAT...LON 4587 9369 4602 9364 4620 9357 4620 9342
4616 9342 4616 9319 4614 9304 4589 9315
TIME...MOT...LOC 0142Z 272DEG 28KT 4598 9319
$$
JPRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:33 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 14, 6:33 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 633 PM CDT TUE JUL 14 2009 .UPDATE... ADDED 00Z TAF DISCUSSION BELOW. && .DISCUSSION... STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER 70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER BEFORE THEY GET INTO THE MAIN ACTIVITY. FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA. FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY. PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY AND TUESDAY. && .AVIATION.../00Z TAF ISSUANCE/ CONVECTION THIS EVENING SPLIT OVER THE CWA. PRES FALLS AND MAIN WARM ADVECTION IS AFFECTING CENTRAL MN NEAR SFC LOW LIFTING TOWARD N MN. COLD FRONT NOW MOVING INTO WESTERN MN SEPARATE CLUSTER OF STORMS MOVING EAST THROUGH SW MN. THE CLUSTER OF STORMS OVER SW MN WILL CONTINUE TO MOVE EAST AND DEVELOP MORE INTO NORTHERN IOWA WITH EVENTUAL STRONGER INSTABILITY. FEEL THAT MOST CHANCES OF CONVECTION WILL MISS KMSP BUT WILL INCLUDE A CB IN THE TAF WITH SHOWERS. CHANCES FOR THUNDER A LITTLE BETTER OVER KRNH...BUT LESS AT KEAU AS THE SYSTEM LOOSES LOW LEVEL CONV. OTHERWISE AREAS OF MVFR CIGS AHEAD OF THE FRONT TONIGHT WITH VSBYS DOWN TO IFR IN THUNDERSTORMS...BUT ONLY AT KSTC AT THIS POINT. GUSTY WNW WINDS WILL DEVELOP BEHIND THE COLD FRONT ON WEDNESDAY ALONG WITH THE POSSIBILITY OF MVFR CIGS IN THE COLD ADVECTION PATTERN OVER CENTRAL MN. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/JPR
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1254 PM CDT TUE JUL 14 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1254 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
In the hours before
Special weather statement, Jul 14, 6:45 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 645 PM CDT TUE JUL 14 2009 MNZ091-150045- MARTIN- 645 PM CDT TUE JUL 14 2009 AT 644 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF LAKEFIELD. THIS STORM WAS MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FOXLAKE. WELCOME. FAIRMONT. NORTHROP. GRANADA. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jul 14, 6:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 657 PM CDT TUE JUL 14 2009 MNZ044-050-150045- BENTON-MILLE LACS- 657 PM CDT TUE JUL 14 2009 AT 656 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF GLENDORADO. THIS STORM WAS MOVING EAST AT 25 MPH. HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GLENDORADO. PEASE. FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM... SO BE PREPARED TO TAKE ACTION SHOULD IT INTENSIFY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4576 9352 4556 9352 4557 9380 4570 9382 TIME...MOT...LOC 2356Z 256DEG 22KT 4562 9383 LS
Local storm report, Jul 14, 7:02 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
702 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD ST CLOUD 45.55N 94.17W
07/14/2009 STEARNS MN LAW ENFORCEMENT
CO SHERIFF REPORTED LOCALIZED FLOODING PROBLEMS MAINLY
URBAN AREAS IN STREETS
&&
SPDLocal storm report, Jul 14, 7:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
725 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN ST JOSEPH 45.57N 94.32W
07/14/2009 M2.80 INCH STEARNS MN CO-OP OBSERVER
RECIEVED 2.8 INCHES OF RAIN FROM AFTERNOON THUNDERSTORMS.
&&
MPGSpecial weather statement, Jul 14, 7:27 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 727 PM CDT TUE JUL 14 2009 MNZ085-092-093-150130- FARIBAULT-FREEBORN-STEELE- 727 PM CDT TUE JUL 14 2009 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT...FREEBORN AND STEELE COUNTIES THROUGH 830 PM CDT... AT 725 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BRICELYN. THIS STORM WAS MOVING EAST AT 40 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. ADDITIONAL THUNDERSTORMS WERE IN THE AREA... AND COULD AFFECT WESTERN FARIBAULT COUNTY THROUGH 830 PM CDT. PEOPLE IN FARIBAULT...FREEBORN AND SOUTHEASTERN STEELE COUNTIES... INCLUDING THE CITIES OF BRICELYN...ALDEN...CONGER...MANCHESTER... ALBERT LEA...CLARKS GROVE...GENEVA AND HOLLANDALE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4385 9311 4353 9309 4351 9420 4384 9421 TIME...MOT...LOC 0027Z 248DEG 36KT 4359 9385
Local storm report, Jul 14, 7:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HEAVY RAIN 3 N ST CLOUD 45.60N 94.18W
07/14/2009 M3.00 INCH BENTON MN TRAINED SPOTTER
&&
SPDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:27 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn | 63 min |
| Jul 14, 7:55 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 51 min |
| Jul 14, 9:44 PM CDT | Special Weather Statement | MPX | Anoka | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.